Document
检索banner
高级检索 在检索结果中检索
全部字段 题名 作者 关键词 摘要

Polycyclic groups with automorphisms of order four

  • 【作者】Tao Xu,Fang Zhou,Heguo Liu
  • 【刊名】Czechoslovak Mathematical Journal
  • 【作者单位】1. Department of Science, Hebei University of Engineering, No. 199 Guangming Road, Handan, Hebei, 056038, P.R. China 2. Department of Mathematics, Taiyuan Normal University, No. 319 Daxue Road, Taiyuan, Shanxi, 030619, P.R. China 3. Department of Mathematics, Hubei University, No. 368 Youyi Road, Wuhan, Hubei, 430062, P.R. China
  • 【年份】2016
  • 【卷号】Vol.66 No.2
  • 【页码】575-582
  • 【ISSN】0011-4642
  • 【关键词】polycyclic group regular automorphism surjectivity 
  • 【摘要】 n this paper, we study the structure of polycyclic groups admitting an automorphism of order four on the basis of Neumann’s result, and prove that if α is an automorphism of order four of a polycyclic group G and the map φ: G → G defined by g φ =...
  • 【文献类型】 期刊
进入发现系统查看更多信息
页脚